# SDR AWXA0000542

- Difficulty date: August 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 55,556 hours, 45,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C3453718
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEAT TRACK WEB CRACKED IN MID CABIN AT FS 707 - 727 LBL 24.  REMOVED DAMAGE, FABED, AND INSTALLED REPAIR IAW 737 SRM 51-40-2.
